# SDR USAA2013022100013

- Difficulty date: February 6, 2013
- Submitted: February 26, 2013
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 41,079 hours, 15,084 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53111414202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - GALVANIC CORROSION ON FLOORBEAM BETWEEN FR20-FR24, AT -Y189.  REPLACED  FLOORBEAM BETWEEN FR20-FR24, AT -Y189 IAW A321 SRM 51-42-11 AND AIRBUS DRAWING D53111406.
